Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Mild chest pain, tingling in neck, shoulders, severe shivering. Signs of heart attack?

I was wondering if I should be concerned about mild chest pains on the left (that are infrequent). They have gone away for the most part, but now my shoulders and neck are tingly with occasional sharp pains and I just started shivering severely? They are all very mild and infrequent, but I didn t know if they could be signs of a heart attack .
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
You have mild chest pain and shivering your description of pain is unlikely related to heart.
This could be due to anxiety hence you must get examined and tested for ECG and other test including a stress test to rule out any chance of cardiac origin.
Once everything is fine your physician can advise and give treatment for your problem.
Other differential could be acid peptic disorder and reflux disease, cervical spondylosis or simple muscular pain and anxiety.
Please take care
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor